# SDR UALA2012083004868

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 40,592 hours, 15,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 102027
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CHECK FAILED, EPSU INT LOAD EMER L- DISPLAYED.  REPLACED LEFT OVERWING EXIT LIGHT EPSU BATTERY.  OPS CHECKED GOOD.
